Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

$ L^2$ Serre duality on domains in complex manifolds and applications


Authors: Debraj Chakrabarti and Mei-Chi Shaw
Journal: Trans. Amer. Math. Soc. 364 (2012), 3529-3554
MSC (2010): Primary 32C37, 35N15, 32W05
Published electronically: March 6, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An $ L^2$ version of the Serre duality on domains in complex manifolds involving duality of Hilbert space realizations of the $ \overline {\partial }$-operator is established. This duality is used to study the solution of the $ \overline {\partial }$-equation with prescribed support. Applications are given to $ \overline {\partial }$-closed extension of forms, as well as to Bochner-Hartogs type extension of CR functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 32C37, 35N15, 32W05

Retrieve articles in all journals with MSC (2010): 32C37, 35N15, 32W05


Additional Information

Debraj Chakrabarti
Affiliation: Department of Mathematics, Indian Institute of Technology, Bombay, Powai, Mumbai –400 076, India
Address at time of publication: TIFR Center for Applicable Mathematics, Sharada Nagar, Chikkabommasandra, Bangaluru 560065, India
Email: dchakrab@iitb.ac.in, debraj@math.tifrbng.res.in

Mei-Chi Shaw
Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46556
Email: mei-chi.shaw.1@nd.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-2012-05511-5
PII: S 0002-9947(2012)05511-5
Keywords: Serre duality, Cauchy-Riemann equation
Received by editor(s): June 15, 2010
Published electronically: March 6, 2012
Additional Notes: The second-named author was partially supported by NSF grants.
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.